# SDR QXEA011301

- Difficulty date: August 2, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 33,038 hours, 39,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-TWO EACH EMERGENCY EXIT SIGNS INOPERATIVE. REPLACED CIRCUIT BOARDS ON BOTH FORWARD EXIT SIGNS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
